# SDR SWIA202054973

- Difficulty date: November 12, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bolt
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM LINK HARDWARE IS CORRODED AT FS 409+112 AND FS 409+128.  C-CHECK RO 12/30/2020.  REPAIRED FWD KEEL BEAM BY REPLACING THE LINK HARDWARE, IAW REO AND SKYWEST RII CARD, FORM 337 COMPLETED, NO WEIGHT CHANGE.
